# SDR GCNA20141030001

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N173GC
- Make and model: Dhav DHC6300
- Aircraft serial: 295
- Aircraft time: 57,523 hours, 99,104 cycles
- Engine: Pwa PT6A27
- Engine time: 37,832 hours, 71,147 cycles
- Propeller: Hartzl HCD4N3C
- System (JASC): 6120 · Propeller Controlling System
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

PILOT TOOKOFF, THEN REPORTED THAT AT 400 FEET AGL AFTER TAKEOFF, CREW HEARD WEIRD NOISES AND FELT PITCH CHANGES.  RIGHT TORQUE INDICATED HIGH, WITH RT PROP RPM FLUCTUATING.  RIGHT ENGINE WAS SHUTDOWN AND CREW RETURNED TO DEPARTURE WITH NO FURTHER INCIDENT.
